# SDR USAA000308

- Difficulty date: March 6, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 26,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, BOTTOM RIGHT STAB FORWARD REAR SPAR STATION 150.  INSTALLED REPAIR FILLER AND DOUBLER PER TR 55-10-07 REV A.  (M)
